# SDR 95FDEA01864

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME AT BS 1050 BETWEEN STR 25 AND 26 LBL 30 WL 150.  REPAIRED DENT IN FRAME AT BS 1050 BETWEEN STR 25 TO 26 LBL 30 WL 150.  ALL WORK DONE PER FEDEX SRM 51-40-03 FIG 1.
